# SDR FDEA202410021413

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,446 hours, 28,580 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R FWD ENTRY DOOR ON EICAS AT TOUCHDOWN.  REPEAT  WRITE UP. RELEASED FOR SERVICE PER MEL : 52-71-01-A. R CREW ENTRY DOOR INDICATION  SYSTEM - INOP. VERIFY THATCREW ENTRY DOOR IS  CLOSED, LATCHED, AND LOCKED BEFORE EACH DEPARTURE.  USE HAND SIGNALS OR VERBAL COMMUNICATIONS TO VERIFY  THE SECURITY OF THE CREW ENTRY DOOR WITH THE FLIGHT  CREW. C/O FIM 52-71 FAULT TREE 805 REV 133  NO FAULT PRESENT. TARGET TEST C/O SATIS.  FOUND BAD INSULATION ON RECEPTACLE D3210B BETWEEN J1 & GND AND K1 & GND. CLEANED PLUG D41708P.  NOW INSULATION FOUND OK. IN ADDITION, REPLACED PSEU.  TEST OK. MEL CLOSED AND STICKER REMOVED. AIRCRAFT OK FOR SERVICE.
